The Siegel-Walfisz theorem for Rankin-Selberg L-functions associated with two cusp forms

Yumiko Ichihara

Acta Arithmetica (2000)

  • Volume: 92, Issue: 3, page 215-227
  • ISSN: 0065-1036

How to cite

top

Yumiko Ichihara. "The Siegel-Walfisz theorem for Rankin-Selberg L-functions associated with two cusp forms." Acta Arithmetica 92.3 (2000): 215-227. <http://eudml.org/doc/207383>.

@article{YumikoIchihara2000,
author = {Yumiko Ichihara},
journal = {Acta Arithmetica},
keywords = {Rankin-Selberg -function; zero-free region; Siegel zero; Siegel-Walfisz prime number theorem},
language = {eng},
number = {3},
pages = {215-227},
title = {The Siegel-Walfisz theorem for Rankin-Selberg L-functions associated with two cusp forms},
url = {http://eudml.org/doc/207383},
volume = {92},
year = {2000},
}

TY - JOUR
AU - Yumiko Ichihara
TI - The Siegel-Walfisz theorem for Rankin-Selberg L-functions associated with two cusp forms
JO - Acta Arithmetica
PY - 2000
VL - 92
IS - 3
SP - 215
EP - 227
LA - eng
KW - Rankin-Selberg -function; zero-free region; Siegel zero; Siegel-Walfisz prime number theorem
UR - http://eudml.org/doc/207383
ER -

References

top
  1. [1] E. Carletti, G. Monti Bragadin and A. Perelli, On general L-functions, Acta Arith. 66 (1994), 147-179. Zbl0809.11046
  2. [2] H. Davenport, Multiplicative Number Theory, 2nd ed., Springer, 1980. Zbl0453.10002
  3. [3] P. Deligne, La conjecture de Weil I, Inst. Hautes Études Sci. Publ. Math. 43 (1974), 273-307. 
  4. [4] D. N. Goldfeld, A simple proof of Siegel's theorem, Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 1055. Zbl0287.12019
  5. [5] E. P. Golubeva and O. M. Fomenko, Values of Dirichlet series associated with modular forms at the points s=1/2, 1, J. Soviet Math. 36 (1987), 79-93. Zbl0609.10024
  6. [6] J. L. Hafner, On the representation of the summatory functions of a class of arithmetical functions, in: Lecture Notes in Math. 899, Springer, 1981, 148-165. 
  7. [7] J. Hoffstein and P. Lockhart, Coefficients of Maass forms and the Siegel zero, Ann. of Math. 140 (1994), 161-181. Zbl0814.11032
  8. [8] J. Hoffstein and D. Ramakrishnan, Siegel zeros and cusp forms, Internat. Math. Res. Notices (1995), 279-308. Zbl0847.11043
  9. [9] W. Li, L-series of Rankin type and their functional equations, Math. Ann. 244 (1979), 135-166. Zbl0396.10017
  10. [10] Ju. I. Manin and A. A. Pančiškin, Convolutions of Hecke series and their values at lattice points, Math. USSR-Sb. 33 (1977), 539-571. Zbl0397.10016
  11. [11] A. P. Ogg, On a convolution of L-series, Invent. Math. 7 (1969), 297-312. Zbl0205.50902
  12. [12] A. Perelli, General L-functions, Ann. Mat. Pura Appl. 130 (1982), 287-306. Zbl0485.10030
  13. [13] A. Perelli, On the prime number theorem for the coefficients of certain modular forms, in: Banach Center Publ. 17, PWN-Polish Sci. Publ., Warszawa, 1985, 405-410. 
  14. [14] A. Perelli and G. Puglisi, Real zeros of general L-functions, Rend. Accad. Naz. Lincei (8) 70 (1982), 67-74. Zbl0506.10034
  15. [15] C. L. Siegel, Advanced Analytic Number Theory, Tata Inst. Fund. Res., Bombay, 1980. Zbl0478.10001

NotesEmbed ?

top

You must be logged in to post comments.